As pointed out above, "treatment" is not given in school. While some medications are given out at school, students must have a doctor's note about the school administering medication. Outside of that, students with Bi-Polar Disorder tend to have fluctuating moods. At some points, during manic cycles, the student will be elated and full of energy. Other times, during depressive cycles, the student will be depressed and show lack of interest and energy. Another factor is the cycling. Some students may cycle fast ( rapid change from manic to depressive). Others may cycle more slowly.
Unfortunately, medications are hard for a student with Bi-Polar Disorder. In times of mania, one medication is used. In times of depression, another medication is used. Sometimes what happens is a student may be on manic medication and cycle to depressive. The medication then can compound the depressive cycle. The same goes for the reverse. Given that some medications can take weeks to balance out, a student could be on medication for one side of the disorder and the other has already started.